# SDR MALA100120

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 10,108 hours, 9,062 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED EXTERIOR EMERGENCY LIGHT 1 INOP.  RELAMPED EXTERIOR EMERGENCY LIGHT 1 IAW AMM 33-51-21 OP CHECKED IAW TASK 33-51-00-710-801.
